# SDR CA141201004

- Difficulty date: November 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 5 hours
- Engine: Pwc PW207D
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Control Cable
- Part number: 7459311
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 141 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE IS BEING REPLACED DUE TO OIL PRESSURE ISSUES IN FIGHT.  ENGINEER FOUND CRACKED CABLE N1 ON THE CONNECTION TO PLA.
